Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 9, 2021, 2:22 PM EDT for Polk County, Georgia. It was in force for 8 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2021, 2:22 PM EDT (18:22 UTC)
- Expired
- Jul 9, 2021, 2:30 PM EDT
- In force
- 8 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
County Polk County, GA
The radar
The Atlanta radar (KFFC), 100 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 785 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
190
WWUS82 KFFC 091822
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
222 PM EDT Fri Jul 9 2021
GAZ019-020-030-031-091830-
Polk GA-Bartow GA-Paulding GA-Floyd GA-
222 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR POLK...SOUTHWESTERN BARTOW...
NORTHWESTERN PAULDING AND SOUTHERN FLOYD COUNTIES UNTIL 230 PM EDT...
At 221 PM EDT...a line of strong thunderstorms extended from near
Coosa to near Euharlee...and moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud-
to-ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Cedartown, Rockmart, Euharlee, Aragon, Cave Spring, Braswell,
Taylorsville, Fish Creek, Etna, Lindale, Antioch, Van Wert, Seney and
Stilesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3421 8517 3409 8484 3392 8492 3398 8540
3428 8546
TIME...MOT...LOC 1821Z 317DEG 17KT 3418 8543 3414 8500
HAIL...0.75IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 2:01 PM EDT, 21 minutes earlier.
Area forecast discussion, Jul 9, 2:01 PM EDT, 21 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 201 PM EDT Fri Jul 9 2021 .UPDATE... Updated for the 18Z Aviation Discussion. && .PREV DISCUSSION... /Issued 1119 AM EDT Fri Jul 9 2021/ UPDATE... A cluster of showers and thunderstorms has entered far north Georgia ahead of a disturbance traversing the upper level northwesterly flow, and will continue to descend southward into the forecast area over the next several hours. The 12Z morning sounding indicates some modest cooling at the mid levels. This, combined with dewpoints in the upper 60s to low 70s and temperatures reaching into the 80s, will serve to destabilize the airmass through the rest of this morning and afternoon. SBCAPE values have already increased to near 2000 J/kg and will increase further to 3000-3500 J/kg by mid-afternoon. As a result, isolated storms within this cluster could become strong to severe, and capable of producing damaging wind gusts, along with frequent lightning and heavy rain. King PREV DISCUSSION... /Issued 715 AM EDT Fri Jul 9 2021/ PREV DISCUSSION... /Issued 340 AM EDT Fri Jul 9 2021/ Morning Area Forecast Discussion... SHORT TERM /Today through Saturday/... 500mb analysis shows a trough along the southeastern seaboard with NW flow aloft across the CWA. The NW flow aloft will remain in place through Saturday. The models are progging several upper disturbances to drop SE in the flow, each potentially enhancing convective development, especially along a weak surface front/trough dropping south across northern portions of the state. The weak surface boundary currently stretches from the southern Ohio Valley back through the Lower Mississippi River Valley. The boundary should slowly slip south through today and begin approaching northern GA late this afternoon. Do think some of the models are a little too fast with the southward progression. The front/trough should remain across northern GA through Saturday. PWATs remain pretty high and are averaging 2"+ through the period. There will be abundant moisture/heating for afternoon/evening convection. Each little disturbance aloft in the mid level flow will help steepen lapse rates a bit, with some marginal values later this afternoon. A little better lapse rates are progged on Saturday, especially north of I-20. Boundary layer winds remain light, so any storms that develop will be capable of producing locally heavy rainfall. A few strong thunderstorms are possible and an isolated severe thunderstorm isn't out of the question, but organized severe weather is not anticipated through Saturday. NListemaa LONG TERM /Saturday Night through Thursday/... No major forecast concerns expected through the long term period with daytime temps slightly below normal and rain chances slightly above normal. Bermuda high firmly set up to the east with a cutoff upper low developing and remaining stationary over the Midwest Sunday, opening up and lifting NE possibly on Monday. A couple weak tropical waves possibly pushing in from the ESE along the southwestern periphery of the Atlantic upper ridge into the southeast. No current model or NHC guidance suggest any development of these waves or others in the Atlantic basin. While there likely wont be any developed tropical systems, the moisture content will remain above average with PW values around or even a bit above 2.0 in, as noted in prev discussions. Any daytime convection that develops will have very heavy rain with intense rainfall rates of 2 in/hr and isolated total amounts 3 in. Previous long term discussion from yesterday follows... SNELSON PREV DISCUSSION... /Issued 335 AM EDT Thu Jul 8 2021/ LONG TERM /Saturday through Thursday/... The story through the long term period will be scattered to numerous showers and storms each afternoon and evening as the forecast area remains entrenched in a warm, tropical air mass. PWATs through the period are progged to range from 1.5" to just over 2.0", which is approaching the daily maximum value per sounding climo. The upper-level pattern will transition from weak flow on Saturday to meridional flow on Sunday as an upper low/trough digs across the central U.S. while the Bermuda High edges over the Eastern Seaboard. This will be the setup through Monday, with these two features promoting broad ascent and continued moisture advection across the CWA. As a result, will maintain chance to likely PoPs through the weekend. The upper trough will lift to the northeast over the course of Monday through Wednesday as the western extent of the Bermuda High spreads further across the Eastern Seaboard. Moisture advection around the western periphery of the high will keep the CWA in a soupy air mass. Daytime heating will generate scattered to numerous showers and storms each day through the remainder of the period. A few storms each day could be strong with the primary threats being locally heavy rainfall, frequent lightning, and gusty winds. Widespread severe weather is not anticipated at this time, as upper- level support/dynamics will be lacking. Martin && .AVIATION... 18Z Update... Numerous SHRA/TSRA is ongoing across northern Georgia and will continue to push south through the afternoon. There is a TEMPO for TSRA at ATL from 18-20Z followed by prevailing TSRA from 20-22Z when the main cluster of storms is expected to arrive. Precip chances are expected to diminish after sunset and come to an end by midnight. Mainly VFR conditions are ongoing, along with MVFR ceilings and visibility restrictions where SHRA/TSRA occurs. Some scattered MVFR level clouds are anticipated on Saturday morning. Winds will be mainly W through the period at 6-10 kts, with the exception of variable gusts near any SHRA/TSRA. //ATL Confidence...18Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 90 70 90 71 / 40 30 40 10 Atlanta 88 71 88 71 / 60 30 40 10 Blairsville 80 65 83 65 / 60 20 50 20 Cartersville 87 69 89 70 / 60 40 30 20 Columbus 91 71 91 71 / 40 30 30 10 Gainesville 87 70 88 70 / 60 30 40 10 Macon 92 71 90 71 / 40 30 30 10 Rome 87 70 89 71 / 60 30 40 20 Peachtree City 88 70 88 70 / 50 30 30 10 Vidalia 91 73 89 72 / 40 30 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa/King LONG TERM....SNELSON AVIATION...King
Hazardous weather outlook, Jul 9, 11:32 AM EDT, 2 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1132 AM EDT Fri Jul 9 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101545- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1132 AM EDT Fri Jul 9 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected across north and central Georgia this afternoon and evening. In addition, a few strong to severe thunderstorms will be possible, capable of producing damaging wind gusts, as well as frequent lightning and small hail. Very heavy rainfall could also occur with stronger storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered to numerous thunderstorms with very heavy rainfall are expected across north and central Georgia Friday through Thursday, mainly in the afternoon and evening. A few storms may become strong with gusty winds and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 9, 1:27 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
127 PM EDT Fri Jul 9 2021
GAZ002-011-019-091800-
Chattooga GA-Walker GA-Floyd GA-
127 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHWESTERN WALKER
AND FLOYD COUNTIES UNTIL 200 PM EDT...
At 127 PM EDT...a strong thunderstorm was near Desoto State Park, or
9 miles northeast of Fort Payne...moving east at 35 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Rome, Summerville, Trion, Lyerly, Menlo, Subligna, Tidings, Armuchee,
Coosa, Cloudland, Berryton, Chattoogaville, James H. Floyd State Park
and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3456 8517 3435 8511 3425 8530 3429 8546
3462 8553
TIME...MOT...LOC 1727Z 292DEG 31KT 3450 8557
WIND...50MPHSpecial weather statement, Jul 9, 1:37 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
137 PM EDT Fri Jul 9 2021
GAZ012-020-091815-
Gordon GA-Bartow GA-
137 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR GORDON AND NORTHERN BARTOW
COUNTIES UNTIL 215 PM EDT...
At 137 PM EDT...a strong thunderstorm was near Calhoun...moving
southeast at 20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Calhoun, Adairsville, White, Resaca, Plainville, Fairmount, Ranger,
Sonoraville, Pine Log, Redbud, Folsom and Funkhouser.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3450 8465 3446 8465 3444 8466 3436 8465
3435 8464 3435 8465 3431 8465 3427 8480
3436 8501 3439 8501 3440 8505 3459 8492
TIME...MOT...LOC 1737Z 299DEG 17KT 3447 8492
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jul 9, 1:59 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
159 PM EDT Fri Jul 9 2021
GAZ001>004-011-012-019-091830-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Dade GA-
Floyd GA-
159 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WHITFIELD...
CATOOSA...WALKER...WESTERN GORDON...DADE AND FLOYD COUNTIES UNTIL 230
PM EDT...
At 159 PM EDT...a line of strong thunderstorms was along a line
extending from Boynton to near Holland...and moving southeast at 50
mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Dalton, Lafayette, Summerville, Ringgold, Fort Oglethorpe,
Rossville, Chickamauga, Trion, Varnell, Lookout Mountain, Tunnel
Hill, Cohutta, Plainville, Shannon, Lyerly, Menlo, Center Post,
Subligna and Fairview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8492 3447 8500 3421 8517 3429 8546
3466 8554 3498 8543
TIME...MOT...LOC 1759Z 298DEG 42KT 3494 8520 3432 8535
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 9, 2:11 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
211 PM EDT Fri Jul 9 2021
GAZ004-005-007-012-013-019>021-091845-
Gilmer GA-Whitfield GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
Murray GA-Floyd GA-
211 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER...
SOUTHEASTERN WHITFIELD...NORTHWESTERN CHEROKEE...GORDON...BARTOW...
WESTERN PICKENS...SOUTHWESTERN MURRAY AND SOUTHEASTERN FLOYD COUNTIES
UNTIL 245 PM EDT...
At 210 PM EDT...a line of strong thunderstorms extended from
Armuchee to Cartersville and Redbud, moving southeast at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud-
to-ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Canton, Cartersville, Calhoun, Adairsville, Euharlee, Emerson,
White, Waleska, Kingston, Resaca, Plainville, Shannon, Cassville,
Fairmount, Ranger, Pinson, Red Top Mountain State Park, Redbud and
Folsom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3460 8461 3429 8441 3423 8443 3408 8470
3408 8483 3421 8517 3447 8500 3470 8496
TIME...MOT...LOC 1810Z 294DEG 22KT 3432 8544 3415 8497 3428 8468 3436
8462 3457 8475
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 9, 2:18 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
218 PM EDT Fri Jul 9 2021
GAZ021-032>034-043>046-091845-
North Fulton GA-Douglas GA-Rockdale GA-Cobb GA-Cherokee GA-DeKalb GA-
Gwinnett GA-South Fulton GA-
218 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS...NORTHERN ROCKDALE...COBB...SOUTHWESTERN CHEROKEE...
DEKALB...SOUTHWESTERN GWINNETT AND NORTHEASTERN SOUTH FULTON COUNTIES
UNTIL 245 PM EDT...
At 217 PM EDT...a line of strong thunderstorms extended from near
Sweetwater Creek State Park to Decatur, Chamblee and Woodstock,
moving east at 25 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Marietta, Douglasville, Decatur, Sandy Springs, Roswell,
Alpharetta, Smyrna, Dunwoody, East Point, Kennesaw, Duluth,
Woodstock, Acworth, Snellville, College Park, Lilburn, Chamblee,
Holly Springs and Norcross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3371 8478 3380 8463 3386 8452 3408 8468
3408 8466 3411 8466 3420 8447 3393 8405
3371 8398 3366 8448
TIME...MOT...LOC 1817Z 273DEG 22KT 3372 8462 3374 8423 3391 8428 3408
8451
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 9, 2:22 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
222 PM EDT Fri Jul 9 2021
GAZ019-020-030-031-091830-
Polk GA-Bartow GA-Paulding GA-Floyd GA-
222 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR POLK...SOUTHWESTERN BARTOW...
NORTHWESTERN PAULDING AND SOUTHERN FLOYD COUNTIES UNTIL 230 PM EDT...
At 221 PM EDT...a line of strong thunderstorms extended from near
Coosa to near Euharlee...and moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud-
to-ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Cedartown, Rockmart, Euharlee, Aragon, Cave Spring, Braswell,
Taylorsville, Fish Creek, Etna, Lindale, Antioch, Van Wert, Seney and
Stilesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3421 8517 3409 8484 3392 8492 3398 8540
3428 8546
TIME...MOT...LOC 1821Z 317DEG 17KT 3418 8543 3414 8500
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 9:12 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Rockdale, Walton | 48 min |
| Jul 8, 9:56 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Oconee, Rockdale | 49 min |
| Jul 9, 11:23 AM EDT | Special Weather Statement | FFC | Whitfield | 22 min |
| Jul 9, 11:47 AM EDT | Special Weather Statement | FFC | Murray | 43 min |
| Jul 9, 12:29 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 31 min |
| Jul 9, 12:39 PM EDT | Special Weather Statement | FFC | Chattooga | 36 min |
| Jul 9, 1:01 PM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| Jul 9, 1:09 PM EDT | Special Weather Statement | FFC | Dodge | 36 min |
| Jul 9, 1:24 PM EDT | Special Weather Statement | FFC | Hall | 36 min |
| Jul 9, 1:27 PM EDT | Special Weather Statement | FFC | Chattooga | 33 min |
| Jul 9, 1:37 PM EDT | Special Weather Statement | FFC | Gordon | 38 min |
| Jul 9, 1:59 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Floyd, Walker, Whitfield | 31 min |
| Jul 9, 2:11 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Gordon | 34 min |
| Jul 9, 2:18 PM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Fulton | 27 min |
| Jul 9, 2:28 PM EDT | Special Weather Statement | FFC | Morgan, Oconee | 47 min |
| Jul 9, 2:33 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Cobb, Forsyth, Paulding, Pickens and 1 more | 27 min |
| Jul 9, 2:36 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe, Wilkes | 24 min |
| Jul 9, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Gwinnett, Henry, Newton and 2 more | 35 min |
| Jul 9, 2:47 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Walton | 28 min |
| Jul 9, 3:03 PM EDT | Special Weather Statement | FFC | Cobb, Forsyth, Fulton, Gwinnett | 27 min |
| Jul 9, 3:06 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Jasper, Putnam, Taliaferro, Warren and 1 more | 24 min |
| Jul 9, 3:11 PM EDT | Special Weather Statement | FFC | Henry, Newton, Rockdale | 19 min |
| Jul 9, 3:24 PM EDT | Special Weather Statement | FFC | Barrow, Henry, Morgan, Newton, Oconee, Rockdale and 1 more | 36 min |
| Jul 9, 3:32 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Douglas, Fulton | 28 min |
| Jul 9, 3:43 PM EDT | Special Weather Statement | FFC | Hancock, Putnam, Warren | 32 min |
| Jul 9, 4:04 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Fayette, Henry, Jasper, Spalding | 41 min |
| Jul 9, 4:15 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jefferson, Putnam | 45 min |
| Jul 9, 4:40 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Butts, Emanuel, Glascock, Hancock and 12 more | 50 min |
| Jul 9, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 40 min |
| Jul 9, 5:20 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 40 min |
| Jul 9, 5:34 PM EDT | Special Weather Statement | FFC | Bibb, Crawford | 11 min |
| Jul 9, 5:44 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Crawford, Laurens, Peach, Twiggs and 1 more | 46 min |
| Jul 9, 5:56 PM EDT | Special Weather Statement | FFC | Emanuel, Toombs, Treutlen | 34 min |
| Jul 9, 6:28 PM EDT | Special Weather Statement | FFC | Bleckley, Crawford, Dodge, Houston, Laurens, Montgomery and 6 more | 62 min |
| Jul 9, 7:10 PM EDT | Special Weather Statement | FFC | Telfair, Wilcox | 65 min |
| Jul 9, 7:14 PM EDT | Special Weather Statement | FFC | Muscogee | 46 min |
| Jul 9, 7:26 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski, Wheeler | 34 min |
| Jul 9, 7:34 PM EDT | Special Weather Statement | FFC | Chattahoochee | 26 min |
| Jul 9, 7:59 PM EDT | Special Weather Statement | FFC | Chattahoochee, Macon, Marion, Schley | 46 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.